# SDR SWAA2022082227173

- Difficulty date: July 8, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT AFT WET AREA BS986 RBL36 - RBL43. MARKED. / [01] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[02] REMOVED DAMAGE ON BS986 FLOOR BEAM UPPER CHORD FLANGE RBL36-RBL43 WL208 7'X1' AND FOUND TO BE OUT LIMIT AT NUT PLATE LOCATION RBL43 ORIGINAL MAT. THICKNESS IS 0.150' REMAINING MATERIAL THICKNESS IS .090 AND FLOORBOARD HOLE RBL36 ORIG MAT.THICKNESS .150' REMAINING MATERIAL THICKNESS IS 0.110' ALL I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.D(2) FIG.103/ALLOWQABLE DAMAGE 1 DETAIL C;E DAMAGE TO BE REPAIRED PER SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 2 FROM LBL50-RBL50. INSTALLED NEW L/H AND R/H SHEAR TIES BS 986 LBL50 AND RBL50,INSTALLED 2 FLOOR SUPPORT AT BS967-BS986 LBL17 AND RBL17 WL208 RECORD ON STEP 1,INSTALLED FLOOR SUPPORT AT BS986-BS1002 RBL45 WL208,INSTALLED MOPSILL SUPPORT AT BS967-BS986 RBL45 WL208,INSTALLED MOPSILL AT BS967-BS986 LBL45,INSTALLED FLOOR SUPPORT AT BS986-BS1002 LBL45,INSTALLED FLOOR SUPPORT AT BS986-BS1004 LBL43 WL208 ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 1 PAR 4.N,O,S BOEING DWGS 145A5730,147A5600,147A8501,147A0000 FIG204 AND EA. 22-153-02093-WIP1. INSTALLED FASTENER BS975-1006 WL208 LBL50-RBL50 COMMON TO THE REPAIR APPLIED FILLET SEAL PRIMED FASTENER HEAD AND CIC ALL I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 1 PAR 4.O-Q COMPLETED ALL REPAIIR TASK I.A.W SRM 53-70-51-2R-4 REPAIR 4 ALTERNATIVE 1 AND EA. 22-153-02093-WIP1.
